# SDR VNAA2020052099916

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK ASSY BETWEEN FS 572 AND FS 669.40 IS CORRODED AT SEVERAL LOCATIONS.  FABRICATED LH SIDE SEAT TRACK ASSY BETWEEN FS 572 AND FS 669.40 IAW BOMBARDIER REO #670-53-00-343 REV N DATED 07/16/19.
